# SDR SWAA2022112875595

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 71,211 hours, 42,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA WRITE UP - FWD MEGAPHONE NEEDS BATTERY / [01] REMOVED AND REPLACED BATTERIES PER AMM SIP
